# SDR UIEA2018011600079

- Difficulty date: January 13, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 78,461 hours, 10,130 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 7732847
- Part serial: 9907055
- Condition: Faulted
- Location: Fan Air Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN AIR TEMP RT SENSOR FAULTY DURING OP CHECK.  REMOVED AND REPLACED THE FAN AIR TEMP SENSOR IAW AMM 36-11-17.
